Who else feels the effects of missed meds this quickly? I don’t mean benzos, anyone who takes those will start feeling trouble if they don’t take them for two days; hell, they feel it more quickly than that, really.
My AP is a monthly injection, so no worries with that one, but I hadn’t taken my antidepressant or my mood stabilizer since Friday morning, just forgot them yesterday and this morning. I didn’t think I was going to make it through my shift. It’s a stressful job, and with the beginnings of depressive stuff comes the beginnings of anxiety issues. It started to hit this afternoon, and at one point I went to the back and had my face in my hands, thinking I couldn’t take any more.
I took my meds as soon as I got home; I’m sure I’ll get back to normal in a day or two. Time to finally refill my weekly pillbox …
Usually it takes me a couple days to feel the effect of not taking my meds. Then it gets really bad until I take them. I’ve tried multiple times to get off my meds because I don’t like the side effects. However, after a couple days the crap hits the fan.
When I worked I kept some Xanax and Wellbutrin in the car. Walked out to the parking lot many times. My boss caught me once. I think he thought I was leaving.
Hope you get to feeling normal again.
Wellbutrin is my antidepressant. I’ve never had a dr willing to prescribe me Xanax, though when I was on Klonopin, or later on Ativan, I kept it on me at work.
I know I’ll be fine soon. I had been experimenting with taking less Wellbutrin, 300 mg instead of 450 mg, and the experiment was going fine, but I took the full 450 after work today, and I put 450 in the pillbox for the next three days when I filled it just now, get me back to normal more quickly.
DON’T EXPERIMENT WITH YOUR MEDS!!!
If you feel your dose is too high, talk to your doctor and ask if they will decrease your dose. While you’re transitioning to the lower dose, increase your therapy appointments for extra support.
I was on 300 mg for years, so it’s not truly experimenting, but I get what you’re saying. I just think if I can do well at a lower dose, then less medication is a good thing. 450 mg is an awful lot of Wellbutrin; I’ve never seen anyone on that much at the pharmacy where I work. There’s also the fact that I pay cash for my meds, over $60 for 90 of the 150 mg tablets, and that’s with a GoodRx coupon. I see my dr in a month.
I don’t do therapy, no insurance and no need for it, anyway.
After two days off of meds, I go completely wacko. Voices, visual hallucinations, insomnia, paranoia, you name it. I have to have my meds.
i missed three days of meds a few days ago. i got back on meds after i got my meds filled and brought home.i think that is why i had my minor freak out a few days ago and got my ativan/
If I miss lamictal dose within 2 to 3 hours I feel it. Unusually significant so I just do not mess with them
I used to take 400 mg of Wellbutrin. But when I added Latuda to my antipsychotics mix we lowered it to 150. I want to go off the Latuda though and go back up to at least 300xl on the Wellbutrin
I seem to go through rapid withdrawal when I miss a dose now. I missed my dose of AP’s and AD’s on Saturday and by Sunday morning I was really dizzy and nauseas. It lasted all day.
I do. I forgot all of my meds including lamictal and haldol a few nights ago and I got manic, angry, dissociative, and was hearing alot of voices. It made me flip. Ill never forget again… I just got put on haldol in addition to my other antipsychotic too so it didnt help that it just started helping me before I forgot.Im always bad even if I miss on dose